Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 2, 2007, 5:45 PM CDT for Tarrant County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 5:45 PM CDT (22:45 UTC)
- Expired
- May 2, 2007, 6:25 PM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 9 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 6:20 PM CDT | TSTM WND GST 75 | 2 Se Benbrook, TX | 2 SE OF BENBROOK |
| May 2, 6:30 PM CDT | TSTM WND DMG | Arlington, TX | SMALL LIMBS DOWN IN SOUTHEAST SIDE OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 3:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 657 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 022246
TORFWD
TXC439-022330-
/O.NEW.KFWD.TO.W.0030.070502T2245Z-070502T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 545 PM CDT...NUMEROUS REPORTS OF SMALL TORNADOES ALONG A WEAK
LINE OF THUNDERSTORMS CONTINUE. THESE SMALL THUNDERSTORMS WILL
MOVE INTO SOUTHERN TARRANT COUNTY DURING THE NEXT FEW MINUTES.
THESE STORMS MAY PRODUCE WEAK TORNADOES AT ANY TIME. THESE STORMS
ARE MOVING TO THE NORTH AT 20 MPH.
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3269 9752 3269 9720 3270 9718 3270 9710
3256 9710 3256 9752
$$
DUNN2 follow-up statements
000
WWUS54 KFWD 022308
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT WED MAY 2 2007
TXC439-022330-
/O.CON.KFWD.TO.W.0030.000000T0000Z-070502T2330Z/
TARRANT TX-
605 PM CDT WED MAY 2 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHERN
TARRANT COUNTY...
AT 605 PM CDT...THE PUBLIC REPORTED A FEW VERY SMALL
TORNADOES...POSSIBLY LAND SPOUTS. THESE STORMS WERE LOCATED IN
SOUTHERN TARRANT COUNTY...ARLINGTON AND MANSFIELD...MOVING NORTH AT
10 MPH. A MUCH STRONGER LINE OF SEVERE THUNDERSTORMS PRODUCING A
HISTORY OF WINDS IN EXCESS OF 70 TO 80 MPH ARE APPROACHING TARRANT
COUNTY AND WILL LIKELY BE A MUCH BIGGER THREAT. SEEK SHELTER FROM
THESE STRONG WINDS. THIS LINE OF STORMS WILL LIKELY PRODUCE SUDDEN
SEVERE CROSSWINDS THAT WILL TOPPLE VEHICLES TRAVELING ON INTERSTATE
35.
A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR NORTHERN TARRANT
COUNTY FOR THE LINE OF SEVERE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3269 9752 3269 9720 3270 9718 3270 9710
3256 9710 3256 9752
$$000
WWUS54 KFWD 022325
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAY 2 2007
TXC439-022334-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-070502T2330Z/
TARRANT TX-
624 PM CDT WED MAY 2 2007
...THE TORNADO WARNING FOR SOUTHERN TARRANT COUNTY IS CANCELLED...
IT IS BEING REPLACED BY THE SEVERE THUNDERSTORM WARNING THAT WILL
COVER ALL OF TARRANT COUNTY. A SMALL THREAT OF BRIEF SMALL TORNADO
OR LAND SPOUTS CONTINUE...BUT THE WIDESPREAD SEVERE WINDS ASSOCIATED
WITH THE SQUALL LINE POSE A MUCH GREATER THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3269 9752 3269 9720 3270 9718 3270 9710
3256 9710 3256 9752
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 4:30 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 2, 4:30 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 430 PM CDT WED MAY 2 2007 .AVIATION... 430 PM... AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z. WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN. HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW. FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD OFF FOR A WHILE AT ACT. SCHULTZ && .DISCUSSION... 400 PM CDT MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20 CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS. DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION... HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS REDEVELOPMENT DURING THE DAY. AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 65 89 69 / 70 60 10 10 0 WACO, TX 64 80 65 89 71 / 80 60 10 10 0 PARIS, TX 63 77 63 86 66 / 60 60 30 10 0 DENTON, TX 63 78 65 89 70 / 60 60 10 10 0 MCKINNEY, TX 62 78 64 87 68 / 60 60 10 10 0 DALLAS, TX 63 78 66 88 72 / 70 60 10 10 0 TERRELL, TX 64 78 65 87 69 / 70 60 10 10 0 CORSICANA, TX 64 79 66 87 70 / 70 60 10 10 0 TEMPLE, TX 65 81 65 89 69 / 80 60 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-130-132-135-141>148-156>162-174-175. && WFO FWD
Hazardous weather outlook, May 2, 2:39 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 239 PM CDT WED MAY 2 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 239 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO RECENT...HEAVY RAINS ACROSS THIS AREA. SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER. THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35 CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON... AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY EVENING. LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY MIDNIGHT AND AFTER. 05/
In the hours before
Local storm report, May 2, 4:24 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
424 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 8 W COMANCHE 31.90N 98.74W
05/02/2007 E60 MPH COMANCHE TX LAW ENFORCEMENT
RELAYED BY COMANCHE SHERIFFS OFFICELocal storm report, May 2, 4:38 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST COMANCHE 31.90N 98.60W
05/02/2007 E60 MPH COMANCHE TX LAW ENFORCEMENT
REPORTED BY COMANCHE SHERIFFS OFFICELocal storm report, May 2, 4:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG GOLDTHWAITE 31.45N 98.57W
05/02/2007 MILLS TX LAW ENFORCEMENT
LARGE TREE LIMBS DOWN...TIME ESTIMATEDLocal storm report, May 2, 5:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 12 NW GOLDTHWAITE 31.58N 98.72W
05/02/2007 MILLS TX LAW ENFORCEMENT
TREE LIMBS DOWN...CORRECTED LOCATIONLocal storm report, May 2, 5:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST MERIDIAN 31.92N 97.65W
05/02/2007 E80 MPH BOSQUE TX LAW ENFORCEMENT
RELAYED BY BROADCAST MEDIA...POWER OUT IN MERIDIANSpecial weather statement, May 2, 5:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 539 PM CDT WED MAY 2 2007 TXZ117-022315- PARKER TX- 539 PM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEATHERFORD...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL... HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3297 9803 3256 9803 3256 9756 3297 9757 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:18 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 36 min |
| May 1, 8:40 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| May 1, 8:46 PM CDT | Special Weather Statement | FWD | Freestone | 59 min |
| May 1, 8:49 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 1, 8:50 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more | 7 hr |
| May 1, 8:55 PM CDT | Special Weather Statement | FWD | Bosque | 65 min |
| May 1, 9:20 PM CDT | Special Weather Statement | FWD | Navarro | 55 min |
| May 1, 9:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 1, 9:44 PM CDT | Special Weather Statement | FWD | Freestone | 61 min |
| May 1, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 1, 9:57 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 1, 9:59 PM CDT | Special Weather Statement | FWD | Coryell | 61 min |
| May 1, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 32 min |
| May 1, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 64 min |
| May 1, 10:21 PM CDT | Special Weather Statement | FWD | Navarro | 54 min |
| May 1, 10:24 PM CDT | Flash Flood Warning | FWD | Limestone | 111 min |
| May 1, 10:27 PM CDT | Special Weather Statement | FWD | Falls | 63 min |
| May 1, 10:42 PM CDT | Special Weather Statement | FWD | Henderson | 63 min |
| May 1, 10:53 PM CDT | Special Weather Statement | FWD | Bell | 67 min |
| May 1, 11:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 2, 12:00 AM CDT | Special Weather Statement | FWD | Robertson | 60 min |
| May 2, 12:07 AM CDT | Special Weather Statement | FWD | Falls | 53 min |
| May 2, 1:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| May 2, 1:32 AM CDT | Special Weather Statement | FWD | Robertson | 58 min |
| May 2, 2:14 AM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 2, 3:21 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more | 25 hr |
| May 2, 3:33 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Hamilton, Mills | 27 min |
| May 2, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 55 min |
| May 2, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 64 min |
| May 2, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 2, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| May 2, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 46 min |
| May 2, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Somervell | 82 min |
| May 2, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 21 min |
| May 2, 5:19 PM CDT | Tornado Warning | FWD | Johnson | 26 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 76 min |
| May 2, 5:39 PM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 57 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| May 2, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 81 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 70 min |
| May 2, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 76 min |
| May 2, 6:30 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| May 2, 6:36 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 21 min |
| May 2, 6:44 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 2, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Rockwall | 73 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 97 min |
| May 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 25 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.